| Catalog Number |
502-03-54E |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
04/16/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.A review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device not available.
Event or Problem Description
It was reported that the patient's left hip was revised due to dislocation of the head from the liner.X-rays also showed that the cup was malpositioned.The shell, liner, and head were revised.
Additional Manufacturer Narrative
An event regarding malposition involving a trident shell was reported.The event was confirmed through clinician review of the provided x-ray.Method & results: -product evaluation and results: no product was returned for evaluation, however photographs were provided for review.The photographs show a recently explanted shell containing the liner.Blood and tissue are visible on the shell.-clinician review: a review of the provided medical records by a clinical consultant stated the following comment: x-ray confirms dislocation, malposition is also noted.Need additional information; primary and revision operative reports and clinical and past medical history.-product history review: indicated all devices were manufactured and accepted into final stock with no reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusion: an event regarding dislocation of the head from the liner and malposition of the shell was reported.A review of the provided medical records by a clinical consultant stated the following comment: x- ray confirms dislocation, malposition is also noted.The exact cause of the event cannot be confirmed as insufficient information was provided.Further information such as primary and revision operative reports as well as clinical and past medical history are required to complete the investigation and determine a root cause.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description